# SDR DHL9670902C

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Sta 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND SURFACE CORROSION AT STA 1080 BETWEEN STR 16R AND 18R AFT SKIN OF BUTT SEAM AND ALONG STR 17R STA 1080 TO 1090.  REMOVED CORROSION ALONG STR 17R STA 1080 TO 1090, WITHIN LIMITS.  INSTALLED FILLER AND EXTERNAL DOUBLER PER SRM 51-30-3 DOUBLER 8 BY 54.5.
